# SDR HNA2008F00035

- Difficulty date: June 12, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 593-626
- Part time: 32,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LITE SURFACE, SPOTS FOUND ON I/B SET RAILS BETWEEN FS 593 AND 626.  HFEC PERFORMED, NO CRACKS.  SEAT RAIL REPAIRED BY SPLICE RD8-53-3886 AND FSR 07-3003.  (S)
